hojatollah zakerzadeh
hojatollah zakerzadeh
Associate Professor, Department of Statistics, Yazd University, Yazd
Adresse e-mail validée de yazd.ac.ir - Page d'accueil
Titre
Citée par
Citée par
Année
Generalized lindley distribution
H Zakerzadeh, A Dolati
JOURNAL OF MATHEMATICAL EXTENSION 3 (26), 13-25, 2009
2412009
Generalized poisson–lindley distribution
E Mahmoudi, H Zakerzadeh
Communications in Statistics—Theory and Methods 39 (10), 1785-1798, 2010
962010
Estimation of a gamma scale parameter under asymmetric squared log error loss
N Sanjari Farsipour, H Zakerzadeh
Communications in Statistics—Theory and Methods 34 (5), 1127-1135, 2005
142005
Inference on the parameters of two Weibull distributions based on record values
H Zakerzadeh, AA Jafari
Statistical Methods & Applications 24 (1), 25-40, 2015
132015
Inference on the parameters of the Weibull distribution using records
AA Jafari, H Zakerzadeh
arXiv preprint arXiv:1501.02201, 2015
112015
Admissibility in non-regular family under squared-log error loss
H Zakerzadeh, SHM Zahraie
Metrika 78 (2), 227-236, 2015
92015
An admissible estimator of a lower-bounded scale parameter under squared-log error loss function
E Mahmoudi, H Zakerzadeh
Kybernetika 47 (4), 595-611, 2011
82011
Estimation of Generalized Variance Under an Asymetric Loss Function “Squared Log Error”
NS Farsipour, H Zakerzadeh
Communications in Statistics-Theory and Methods 35 (4), 571-581, 2006
62006
Optimal shrinkage estimations for the parameters of exponential distribution based on record values
H Zakerzadeh, AA Jafari, M Karimi
Revista Colombiana de Estadística 39 (1), 33-44, 2016
52016
Minimax regret estimation of exponential distribution based on record values under weighted square error loss function
H Zakerzadeh, M Karimi
Journal of Mathematical Extension 8 (4), 1-8, 2014
32014
Preliminary Test and Shrinkage Estimations of Scale Parameters for Two Exponential Distributions based on Record Values
H Zakerzadeh, AA Jafari, M Karimi
arXiv preprint arXiv:1609.06819, 2016
12016
Comparing the shape parameters of two weibull distributions using records: a generalized inference
H Zakerzadeh, AA Jafari
arXiv preprint arXiv:1408.2255, 2014
12014
The sum of two independent polynomially-modified hyperbolic secant random variables with application in computational finance
AAL Zadeh, H Zakerzadeh, H Torabi
International Journal of Modeling, Simulation, and Scientific Computing, 2150030, 2021
2021
On the Canonical-Based Goodness-of-fit Tests for Multivariate Skew-Normality
S Darijani, H Zakerzadeh, H Torabi
پژوهشنامه انجمن آمار ایران 19 (2), 119-131, 2020
2020
Gamma-Admissibility in a Non-Regular Family with Squared-log Loss Function
SM Zahraie, H Zakerzadeh, JP Martins, M Felgueiras, R Santos, S Kayal, ...
REVSTAT–Statistical Journal 15 (4), 473-486, 2017
2017
Admissibility in a One Parameter Non-regular Family with Squared-log Error Loss Function
S Moradi Zahraie, H Zakerzadeh
Journal of The Iranian Statistical Society 16 (1), 19-31, 2017
2017
Best linear unbaised estimator based on k-record values from half-normal distribution
A Dastbaravarde, H Zakerzadeh, F Manouchehri
Reliability Theory and its Applications, 87, 2017
2017
The Prediction of Future Record and Inter-Record Time for Two Parameters Exponential Distribution
H Zakerzadeh, A Dastbaravarde, M Karami
Reliability Theory and its Applications, 90, 2016
2016
Improving in hybrid Monte Carlo via Halton sequence with increasing and decreasing informity
B Fathi-Vajargah, H Torabi, H Zakerzadeh, AAL Zadeh
The Proceeding of Refereed and Invited Papers, 170, 2015
2015
Shrinkage Estimation of Scale Parameters for Two Exponential Distributions Based on Record Values
H Zakerzadeh, M Karimi
The Proceeding of Refereed and Invited Papers, 632, 2015
2015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20